Maryam Rashid, Aysha Babar, Jahanzeb Maqsood, Syed Saif-ur Rehman, Shujaat Hussain.
Fixed Drug Eruption Due To Salicylates: Review Of Literature And A Case Report.
Isra Med J Jan ;8(1):64-6.
Sudden symmetric cutaneous eruption in any patient who is taking medications is consistent with drug reaction. The most frequent adverse events in patients receiving drug therapy is cutaneous drug reactions. They occur within hours of administration of the offending agent. Aspirin is commonly used to prevent coronary and cerebral thrombosis as well as for body aches and pain and freely available over the counter. Hence the importance of identifying fixed drug eruption as its adverse effect remains very vital. We are reporting case of 24 year male who presented with drug eruption after ingestion of NSAID a provisional diagnosis of salicylates induced fixed drug eruption was made, the patient was managed with optimal response.
PakMediNet -Pakistan's largest Database of Pakistani Medical Journals - http://www.pakmedinet.com